Critical‎ ‎Metrics‎ ‎Related‎ ‎to Quadratic Curvature Functionals over Generalized Symmetric Spaces of Dimension Four

Document Type : Original Scientific Paper


‎Department of Mathematics, ‎Payame Noor University (PNU), ‎P.O‎. ‎Box 19395-4697,Tehran‎, ‎Iran



‎Our examination of quadratic curvature functionals in Generalized Symmetric Spaces has resulted in the comprehensive classification of critical metric sets within diverse categories of these spaces‎.


Main Subjects

[1] M. Brozos-Vazquez, S. Caeiro-Oliveira and E. Garcia-Rio, Critical metrics for all quadratic curvature functionals, Bull. Lond. Math. Soc. 53 (2021) 680 -685,
[2] G. Catino, Some rigidity results on critical metrics for quadratic functionals, Calc. Var. Partial Differ. Equ. 54 (2015) 2921-2937,
[3] Y. Euh, J. Park and K. Sekigawa, Critical metrics for quadratic functionals in the curvature on 4-dimensional manifolds, Differ. Geom. Appl. 29 (2011) 642 - 646,
[4] J. A. Viaclovsky, Critical metrics for Riemannian curvature functionals, Geometric analysis, 197–274, IAS/Park City Math. Ser. 22, Amer. Math. Soc. Providence, RI, 2016.
[5] A. Zaeim, M. Jafari and M. Mortazavi, Critical metrics of some quadratic curvature functionals over Gödel-type space-times, submitted.
[6] F. Lamontagne, A critical metric for the L2-norm of the curvature tensor on S3, Proc. Amer. Math. Soc. 126 (1998) 589 - 593.
[7] M. Berger, Quelques formules de variation pour une structure riemannienne, Ann. Sci. École Norm. Sup. 3 (1970) 285 - 294,
[8] A. L. Besse, Einstein Manifolds (Classics in Mathematics), Reprint of the 1st ed, Berlin Heidelberg, New York, 1987 Edition.
[9] J. Cerný and O. Kowalski, Classification of generalized symmetric pseudo- Riemannian spaces of dimension n <= 4, Tensor (N.S.) 38 (1982) 255 - 267.
[10] G. Calvaruso and A. Zaeim, Geometric structures over four-dimensionl generelized symmetric spacse, Mediterr. J. Math. 10 (2013) 971 -987,
[11] M. J. Gursky and J. A. Viaclovsky, Rigidity and stability of Einstein metrics for quadratic curvature functionals, J. Reine Angew. Math. 700 (2015) 37-91,
[12] G. Calvaruso and E. Rosado, Ricci solitons on low-dimensional generalized symmetric spaces, J. Geom. Phys. 112 (2017) 106 - 117,
[13] A. Zaeim, Y. Aryanejad and M. Gheitasi, On conformal geometry of fourdimensional generalized symmetric spaces, Rev. Union Mat. Argent. 65 (2023) 135 - 153,
[14] E. Calviño-Louzao, E. Garcia-Rio, M. E. Vazquez-Abal and R. Vazquez- Lorenzo, Geometric properties of generalized symmetric spaces, Proc. Roy. Soc. Edinburgh Sect. A 145A (2015) 47 - 71.
[15] B. O’Neill, Semi-Riemannian Geometry With Applications to Relativity, Pure and Applied Mathematics 103, Academic Press, New York 1983.
[16] V. Apostolov, J. Armstrong and T. Draghici, Local rigidity of certain classes of almost Kähler 4-manifolds, Ann. Glob. Anal. Geom. 21 (2002) 151 - 176,
[17] E. Calviño-Louzao, E. Garcia-Rio, M. E. Vazquez-Abal and R. Vazquez-Lorenzo, Local rigidity and nonrigidity of symplectic pairs, Ann. Glob. Anal. Geom. 41 (2012) 241 - 252,
[18] G. Ovando, Invariant pseudo-Kähler metrics in dimension four, J. Lie Theory 16 (2006) 371 - 391.
[19] G. Calvaruso, Symplectic, complex and Kähler structures on four-dimensional generalized symmetric spaces, Differ. Geom. Appl. 29 (2011) 758 - 769,
[20] M. Brozos-Vazquez, S. Caeiro-Oliveira, E. Garcia-Rio and R. Vazquez- Lorenzo, Four-dimensional homogenous critcal metrics for quadratic curvature functionals, arXiv:2309.02108 2023.